Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Miami, FL

August 2, 2016Collier County, Florida

NWS Miami, FL issued this special weather statement at Aug 2, 2016, 3:40 PM EDT for Collier County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2016, 3:40 PM EDT (19:40 UTC)
Expired
Aug 2, 2016, 4:30 PM EDT
In force
50 min
Issued by
NWS Miami, FL

County Collier County, FL

The radar

The Miami radar (KAMX), 81 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3186 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3186 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

531 
WWUS82 KMFL 021940
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
340 PM EDT TUE AUG 2 2016
 
FLZ069-070-022030-
INLAND COLLIER COUNTY FL-COASTAL COLLIER COUNTY FL-
340 PM EDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR SOUTHEASTERN COLLIER COUNTY UNTIL 430 PM EDT...

* AT 340 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
  MILES SOUTH OF BIG CYPRESS NATIONAL PRESERVE...OR 15 MILES EAST OF
  CHOKOLOSKEE...MOVING WEST AT 10 MPH.

* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
  IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
  SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
  PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  EVERGLADES CITY...CHOKOLOSKEE...CARNESTOWN...PLANTATION ISLAND...
  BIG CYPRESS NATIONAL PRESERVE AND COPELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2607 8095 2584 8090 2580 8138 2593 8146
TIME...MOT...LOC 1940Z 076DEG 7KT 2589 8110 

$$

60

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 2, 1:33 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Aug 2, 1:33 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Miami FL
133 PM EDT TUE AUG 2 2016

.AVIATION...
Scattered thunderstorms will be possible at the TAF sites through
this evening, with the best coverage across the interior. Have
gone with VCTS at all TAF sites, and included TEMPO groups to time
the best chance for convective activity at the TAF sites. Will
continue to monitor and amend as necessary. Kept VCSH overnight at
the TAF sites as models hint at continuing scattered
showers/possible thunder with plume of tropical moisture still in
place.

Expect generally VFR flying conditions outside of MVFR/possible
IFR associated with any thunderstorm that moves over the terminal.
MVFR ceilings will be possible again for the east coast TAF sites
early tomorrow morning and will need to be monitored.
East/southeast winds will be around 10 knots through this evening,
decreasing to 5-10 knots overnight.

&&

.PREV DISCUSSION... /issued 1029 AM EDT TUE AUG 2 2016/

UPDATE...

Numerous thunderstorms possible today, some locally strong to
severe with frequent lightning, gusty winds, and heavy rainfall...

Heat indices exceeding 100 degrees for most of South Florida
today...

As of 1025 AM EDT...Have adjusted the forecast based on the
latest trends in observations and near term model guidance. An
active weather day continues to be expected, with numerous showers
and thunderstorms across South Florida and the local waters
especially this afternoon and evening. In fact, scattered showers
and thunderstorms have been ongoing for a good portion of the
morning across portions of the east coast metro area, with radar
rainfall estimates of 1-2 inches already across Palm Beach county.

The 12z KMFL observed sounding is pretty impressive for early
August, with plenty of instability and moisture in place, with
PWATs around 2.2 inches and modified CAPE values based on expected
high temperatures to easily exceed 4000 J/kg. Midlevel lapse rates
are also fairly steep around 7.0 C/km, along with 500 hPa temps at
-8 C, well below average for this time of year. Yesterday's dry
midlevel air/SAL and capping inversion are also significantly less
for today.

Very warm efficient rain processes are expected today, with a deep
warm tropical cloud layer as evident by WBZ heights above 14 kft.
While locally heavy rainfall will be possible with any
thunderstorm, the overall threat for flooding is on the low end,
with storm motion of around 25 knots expected. Hail is not
expected to be a threat with the deep warm cloud layer promoting
melting of hailstones.

The primary threats with thunderstorms today will be frequent
lightning and gusty winds. With steeper midlevel lapse rates in
place, coupled with high moisture and instability, wet microbursts
will be possible with gusty winds of 40-55 mph, with a few storms
possibly becoming severe with winds in excess of 58 mph. The best
chance for strong to severe thunderstorms will be across the
interior, Gulf Coast, and portions of inland Palm Beach, Broward,
and Miami-Dade counties, where plenty of sunshine continues this
morning and will help to enhance strong destabilization later this
morning and into the afternoon hours.

With the abundant tropical moisture in place, dewpoints are well
into the upper 70s for many areas across South Florida, and
combined with high temperatures in the lower 90s for most, heat
index values will easily exceed 100 degrees, and 105 degrees
across portions of the interior and Gulf Coast. Heat Advisory
criteria...108 degrees or warmer for 2 consecutive hours, will
continue to be monitored, but enough convective activity/cloud
cover during peak heating this afternoon should prevent higher
heat index values from being met. Winds will be out of the
east/southeast at 10-15 mph, with occasional gusts of 20-25 mph
with the Atlantic sea breeze.

92/IRL

PREV DISCUSSION... /issued 728 AM EDT TUE AUG 2 2016/

AVIATION...
Generally VFR flying conditions will prevail through the TAF
period, outside of some brief MVFR ceilings early this morning at
the east coast TAF sites and any MVFR/IFR associated with
thunderstorms. Have placed VCTS at the TAF sites through the
evening hours with scattered to numerous showers and thunderstorms
expected, but confidence in timing and placement was not high
enough to include TEMPO groups at this time, but will amend as
necessary. VCSH will continue overnight with additional scattered
showers possible. Winds will be out of the east/southeast around
10 knots today diminishing to 5-10 knots overnight.

PREV DISCUSSION... /issued 403 AM EDT TUE AUG 2 2016/

SYNOPSIS...A surge of tropical moisture will move into South Florida
today through Wednesday enhancing showers and thunderstorms through
Wednesday. Typical afternoon thunderstorm return for the remainder of
the week into early next week.

DISCUSSION...Hi-res models show a weak disturbance over the
southeast plains will interact with the inverted trough from the
tropical wave further south to enhanced more widespread showers
and thunderstorms into the afternoon and evening. Precipitable
water values increase to 2.0 inches today and Wednesday as the
plume of tropical moisture moves through the region. Convection
should lower into Tue night but expect more development into early
Wednesday. High temperatures will be in the low 90s today with
heat index values between 105 to 107. Highest heat index are
possible today but will not last for more than an hour, so
confidence for an advisory is low at this time. Into Wednesday,
heat index lower to below 105. Low temperatures will remain in the
upper 70s towards the south and mid 70s over the interior.

Drier air will gradually make its way into the region Thursday into
Friday as high pressure builds into the area. Precipitable water
values begin to lower into 1.7 inches, so rain chances will turn
more typical summer thunderstorms focused over the interior and
western counties. High temperatures begin to climb up back into
the mid 90s for the end of the week.

high pressure over the west begins to weaken as upper trough
deepens over the northeast plains veering winds more southerly
for the weekend and early next week. Thunderstorms could focus
more towards the east coast over the weekend. Temperatures into
the weekend will remain above normal.

MARINE...Marine conditions are rougher today mainly across the
Atlantic coastal waters, off the Miami-Dade coast, as tropical
wave to the south moves westward. East wind will be SCEC between
15 to 20 kts possible for portion of the day and improve into
this afternoon. Further north, the east wind will taper down to
around 10 to 12 kts off the Palm Beach coast. Also a moderate risk
of rip currents is expected today over the Atlantic coast today.

For the rest of the week, the east to southeast wind will continue,
between 10 and 15kts. There will be continued chances of showers
and thunderstorms for all coastal waters through the weekend as
well.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  80  91  78  92 /  40  50  20  30
Fort Lauderdale  80  89  80  90 /  40  50  30  30
Miami            79  90  79  90 /  40  50  30  30
Naples           77  89  76  90 /  40  60  40  40

&&

.MFL Watches/Warnings/Advisories...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...67/MT
LONG TERM....67/MT
AVIATION...92/IRL
Hazardous weather outlook, Aug 2, 10:42 AM EDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1042 AM EDT TUE AUG 2 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
030245-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1042 AM EDT TUE AUG 2 2016

...NUMEROUS THUNDERSTORMS POSSIBLE ACROSS SOUTH FLORIDA TODAY...

...MODERATE RISK OF RIP CURRENTS FOR ATLANTIC BEACHES TODAY...

...HEAT INDICES ABOVE 100 DEGREES FOR MOST AREAS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: THUNDERSTORMS WILL BE POSSIBLE TODAY ACROSS SOUTH
FLORIDA, MAINLY IN THE AFTERNOON. GUSTY WINDS, LOCALLY HEAVY
RAINFALL, AND FREQUENT LIGHTNING ARE THE PRIMARY THREATS.

WIND: THUNDERSTORM WIND GUSTS OF 40 TO 55 MILES PER HOUR WILL BE
POSSIBLE TODAY, WITH A FEW STORMS CAPABLE OF SEVERE WIND GUSTS IN
EXCESS OF 58 MPH.

TEMPERATURES: THE HEAT INDEX WILL BE OVER 100 DEGREES ACROSS
ALMOST ALL OF SOUTH FLORIDA TODAY. MANY AREAS WILL SEE THE HEAT
INDEX BRIEFLY REACH TO BETWEEN 105 AND 108 TODAY. PORTIONS OF
INTERIOR COLLIER MAY BRIEFLY REACH 109 DEGREES. IF HEAT INDICES
LOOK TO EXCEED 108 DEGREES FOR TWO CONSECUTIVE HOURS, THEN A HEAT
ADVISORY MAY BE ISSUED.

RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS FOR THE
ATLANTIC BEACHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF
SOUTH FLORIDA THROUGH TOMORROW. LIGHTNING AND GUSTY WINDS ARE THE
PRIMARY THREATS. THUNDERSTORM CHANCES WILL DECREASE LATE IN THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Aug 2, 1:53 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
153 PM EDT TUE AUG 2 2016

FLZ066-070-021845-
INLAND COLLIER COUNTY FL-HENDRY FL-
153 PM EDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR CENTRAL COLLIER AND SOUTH CENTRAL HENDRY
COUNTIES UNTIL 245 PM EDT...

* AT 153 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR HENDRY CORRECTIONAL...OR 16 MILES SOUTHEAST OF AVE MARIA...
  MOVING NORTHWEST AT 5 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  HENDRY CORRECTIONAL...BIG CYPRESS NATIONAL PRESERVE AND SUNNILAND.

LAT...LON 2625 8096 2610 8116 2626 8147 2648 8122
TIME...MOT...LOC 1753Z 134DEG 5KT 2624 8120

IRL
Special weather statement, Aug 2, 2:35 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
235 PM EDT TUE AUG 2 2016

FLZ070-021915-
INLAND COLLIER COUNTY FL-
235 PM EDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR NORTHWESTERN COLLIER COUNTY UNTIL 315 PM
EDT...

* AT 235 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
  MILES EAST OF WEST TOLL GATE ON ALLIGATOR ALLEY...OR 9 MILES
  SOUTHEAST OF GOLDEN GATE ESTATES. THIS STORM WAS NEARLY STATIONARY.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  IMMOKALEE...GOLDEN GATE ESTATES...AVE MARIA...
  WEST TOLL GATE ON ALLIGATOR ALLEY...BIG CORKSCREW ISLAND...
  ORANGETREE...SOUTH BLOCKS GOLDE...BUNKER HILL...
  INTERSECTION I-75 AND EVERGLADES BLVD...
  PICAYUNE STRAND STATE FOREST...
  LAKE TRAFFORD AND CORKSCREW SWAMP SANCTUARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2632 8171 2632 8166 2642 8166 2642 8157
      2644 8156 2644 8152 2641 8137 2627 8136
      2608 8138 2604 8158 2614 8166 2627 8171
TIME...MOT...LOC 1835Z 149DEG 4KT 2612 8152

60
Special weather statement, Aug 2, 3:01 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
301 PM EDT TUE AUG 2 2016

FLZ069-070-021945-
INLAND COLLIER COUNTY FL-COASTAL COLLIER COUNTY FL-
301 PM EDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR SOUTHWESTERN COLLIER COUNTY UNTIL 345 PM
EDT...

* AT 301 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER ROYAL PALM HAMMOCK...OR 9 MILES NORTHEAST OF MARCO ISLAND...
  MOVING WEST AT 15 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  NAPLES...MARCO ISLAND...NAPLES MANOR...EAST NAPLES...BELLE MEADE...
  MARCO ISLAND AIRPORT...LELY RESORT...ROYAL PALM HAMMOCK...
  FIDDLERS CREEK...LELY...PICAYUNE STRAND STATE FOREST...
  ROOKERY BAY AQUATIC PRESERVE...SOUTH BLOCKS GOLDE AND GOODLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2618 8184 2608 8150 2593 8155 2592 8181
      2599 8184
TIME...MOT...LOC 1901Z 097DEG 11KT 2602 8161

60
Special weather statement, Aug 2, 3:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
340 PM EDT TUE AUG 2 2016

FLZ069-070-022030-
INLAND COLLIER COUNTY FL-COASTAL COLLIER COUNTY FL-
340 PM EDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR SOUTHEASTERN COLLIER COUNTY UNTIL 430 PM EDT...

* AT 340 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
  MILES SOUTH OF BIG CYPRESS NATIONAL PRESERVE...OR 15 MILES EAST OF
  CHOKOLOSKEE...MOVING WEST AT 10 MPH.

* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
  IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
  SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
  PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  EVERGLADES CITY...CHOKOLOSKEE...CARNESTOWN...PLANTATION ISLAND...
  BIG CYPRESS NATIONAL PRESERVE AND COPELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2607 8095 2584 8090 2580 8138 2593 8146
TIME...MOT...LOC 1940Z 076DEG 7KT 2589 8110

60

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 10:25 PM EDTSpecial Marine WarningMFL65 min
Aug 1, 11:33 PM EDTSpecial Marine WarningMFL27 min
Aug 1, 11:35 PM EDTSpecial Marine WarningMFL25 min
Aug 1, 11:38 PM EDTSpecial Weather StatementMFLBroward22 min
Aug 1, 11:46 PM EDTSpecial Weather StatementMFLMiami-Dade29 min
Aug 1, 11:56 PM EDTSpecial Marine WarningMFL34 min
Aug 2, 12:02 AM EDTSpecial Marine WarningMFL58 min
Aug 2, 12:05 AM EDTSpecial Weather StatementMFLBroward55 min
Aug 2, 12:19 AM EDTSpecial Weather StatementMFLMiami-Dade56 min
Aug 2, 1:19 AM EDTSpecial Weather StatementMFLBroward56 min
Aug 2, 1:53 PM EDTSpecial Weather StatementMFLCollier52 min
Aug 2, 2:35 PM EDTSpecial Weather StatementMFLCollier40 min
Aug 2, 3:01 PM EDTSpecial Weather StatementMFLCollier44 min
Aug 2, 4:43 PM EDTSpecial Weather StatementMFLBroward32 min
Aug 2, 5:49 PM EDTSpecial Weather StatementMFLBroward41 min
Aug 2, 6:33 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Aug 2, 6:40 PM EDTSpecial Weather StatementMFLMiami-Dade50 min
Aug 2, 7:37 PM EDTAreal Flood AdvisoryMFLMiami-Dade5 hr

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.